Please excuse my poor spelling. My computer and I have no idea how to spell the names of most medications.
Up until last summer I have been on things like Janumet and Biata On those meds, my sugar levels were not the best but I was gradually losing weight. I was ok with that but my practitioner was not, so she switched me to Lantis and Ameryl. There was very little change with that except that the weight loss stopped. So Novalog was added. Since then I have been gaining weight at a startling rate! But because my sugar levels are leveling out to an average reading of around 150 she is happy with the results. I am not a happy person!
I'm the one that has to carry this body around all day. I try to eat healthy which is difficult on my budget, and I'm working at making my portions smaller, but I'm also starving most of the time and still gaining weight!
Does anyone know anything that I can do to change this? Am I alone here, or are there others with the same problem? I hate being fat!
Next Discussion: Metformin still makes me feel terrible »